# SDR IPXA2019021639078

- Difficulty date: February 11, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327075600100
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5Y, MAIN CABIN FLOORBOARD 242LH HAS A BROKEN CORNER. REPAIRED MAIN CABIN DAMAGED FLOOR PANEL 242LH IAW EO A300-5320-42721-F.
